MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. 670G INSULIN PUMP MMT-1780KL; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1780KL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
P-cap or reservoir locks properly into place.Unit received with blank display.After disconnecting the electronic assembly stack and reconnecting the electronic assembly stack, unit power up with no display.Problem isolated to electronic assemblies.Unable to perform displacement test, self test, and current measurements due to display anomaly.Unit received with minor scratches on lcd display window.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump fell on the floor and it was cracked.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
670G INSULIN PUMP MMT-1780KL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10500769
Report Number2032227-2020-173445
Device Sequence Number3593476
Product Code OZP
UDI-Device Identifier00763000365882
UDI-Public(01)00763000365882(17)230714
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2023
Device Model NumberMMT-1780KL
Device Catalogue NumberMMT-1780KL
Device Lot NumberHG4GNNY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient Weight86